# SDR ASOA2013032803268

- Difficulty date: March 5, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,778 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, FLOOR SUPPORT ANGLE AT LBL 9.00+3 IS CRACKED APPROX 1.5 INCH LONG.  REPAIRED IAW REO 601R-53-11-926, REV B.
